American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Matthias Kreck and Stephan Stolz. Nonconnected moduli spaces of positive sectional curvature metrics . J. Amer. Math. Soc. 6 (1993) 825-850. MR 1205446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Xianzhe Dai. Adiabatic limits, nonmultiplicativity of signature, and Leray spectral sequence . J. Amer. Math. Soc. 4 (1991) 265-321. MR 1088332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Raoul Bott and Clifford Taubes. On the rigidity theorems of Witten . J. Amer. Math. Soc. 2 (1989) 137-186. MR 954493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jean-Michel Bismut and Jeff Cheeger. $\eta$-invariants and their adiabatic limits . J. Amer. Math. Soc. 2 (1989) 33-70. MR 966608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1